# SDR SWAA2024121658107

- Difficulty date: November 9, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT; INTERCOSTAL WITH CRACK RBL21 BS500C+16 WL 156 (MARKED)<[01] REMOVED AND REPLACED INTERCOSTAL P/N 143A7503-6 LOT:1583878-1 LOCATED AT FCB BETWEEN BS.500C - BS.500D RBL.21 WL 156 IAW B-737-700 SRM 51-40-02 DWG#143A7505 REV: - SHEET 0082.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
